# SDR YRR82011020200001

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft serial: 840090
- Engine: Garrtt TFE73122B
- Engine time: 15,688 hours, 12,776 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30727122
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 1,512 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AT 400 FEET AGL AFTER TAKEOFF, CREW HEARD LOUD BANG FROM LEFT (NR 1) ENGINE AND ENGINE RPM WENT TO 'ZERO'. CREW CIRCLED AND MADE SAFE EMERGENCY LANDING. ENGINE WAS REMOVED AND SENT TO MRO FACILITY; DURING ENGINE TEARDOWN, FIVE (5) HP TURBINE ROTOR BLADES WERE FOUND BROKEN IMMEDIATELY UNDER THE BLADE PLATFORM AND SEPARATED FROM THE DISC. OUTER ENGINE CASES WERE NOT PENETRATED. CAUSE OF BLADES' FAILURE IS BEING INVESTIGATED BY ENGINE OEM AND MRO ORGANIZATION ENGINEERING STAFF.
